# SDR CALA9800609

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE PULL FORCE FROM THE OUTSIDE, INSIDE, AND AFT ENTRY DOOR HANDLES WAS EXCESSIVE.  THE TAILCONE CABLES WERE RIGGED IAW MM 53-53-00.
